Ask an expert
Question

01 Aug 2011

Pregnant ?
I took the morning after pill on the 21 June, then 6 days after I started bleeding like my period I normally have. On the 28 June I took again the morning after pill, and since then I have had no period again. Could I be possibly pregnant or is this normal ??
Answer 345 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Huneey

Unfortunately, the morning after pill disrupts your menstrual cycle and I do not suggest that you use this as a form of contraceptive. Rather consult your doctor for advice about the different contraceptives available.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18743 votes
Vote